Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Withdrawal and physical appearance


[La...]

Recommended Posts

Hi there, I have read of some that mentioned effects of withdrawal on their hair and skin. My hair texture changed and became a lot more curly and drier since tapering. It is also becoming grey at a rapid rate. It has also been falling out, but this and the dryness got better. I did my last taper 4 months ago. My skin is affected also. I have little bumps my forehead and I am growing so much more body hair. I have always been a pretty hairy gal, but this is too much. Blood tests come back normal. I am so scared this will be there for good. I did read of people experiencing these symptoms, so I am pretty sure it is all withdrawal related, but.... Can this reverse? I am 33. I am considered attractive. I don't want to go all grey so prematurely. I don't want to turn into a werewolf..... With all the body and even facial hair, that is starting to show up.... Wtf:-(. Excuse my language.... I am utterly depressed. I am unable to enjoy life and most importantly life with my small daughter due to these seemingly endless worriying. Life honestly feels terrible all day long. This can't be my new life:-(. I feel I have health anxiety now...ever since going through withdrawal hell. Can anyone offer some hope? Did anyone experience these effects on physical appearance and can tell me it all reversed? Physical symptoms are at a level I can handle now, but those grey hairs and stuff.... are too much :-(. Thank you, everyone. It's great to be here and finally meet people who unterstand.
Link to comment
Share on other sites

2 months after i ct klonopin i went to sleep with full black hair woke up and half of my left side became White two weeks later my beard became 60% white some of my eyebrows are white half of my chest hair is white i am 44 years old wdf is this i can't understand did you use klonopin most of the people whom start greying rapidly are klonopin and xanex users when i was stable on diazepam i saw pure white hair in my beard turning into a full black hair mybe things will get better in the future i dont know but this white hair really suck
Link to comment
Share on other sites

I made the same experience. After reinstating with a different med my hair returned to its original color. Now that I am tapering again, it's turning white again. Did anyone make the experience of looks changing back to what they used to be like after having gone through this ordeal? If soso,  please share. And no, I did not use benzos, but I used antipsychotics. I am here, because my withdrawal presents itself just like a benzo withdrawal when it comes to symptoms and timeline. It is inhumane.
Link to comment
Share on other sites

I noticed lots of greys coming through this time last year. I was also 33 and tapering last year. Now I'm 34 and finished tapering... and I'm doing alright. Not recovered, still got a ways to go, but I'm a lot healthier now. I wouldn't necessarily have believed that last year so I wanted to share, because this could be you too.

 

I've thought about it and I think there's a few factors in play. First, I'm not so sure that the problem was as fresh as I thought. I believe that I was a little greyer than I realised before I started tapering. Partly this is because nobody seemed to agree with me that I'd gone much greyer despite there being plenty of grey. I also think that it just looked different when I was in withdrawal. Nothing's really change. I assume that I have a few more grey hairs but it's not noticeable. Now when I look at my hair closely, I see the few streaks of grey but I don't feel the same way about it. I don't just mean that I've accepted it (actually, it's not that big of a deal to me) I mean that it appears differently even though it's the same image. It's about perception.

Link to comment
Share on other sites

I've noticed it too. Its white hair jot gray. My eye brows and the hair on my arms is gone. I always had kind of hair arms and it bothered me, so thats not so bad. My hair texture changed too. My hair is super curly, it went straight and flat no body. My skin looks like crop to me and face creams burn and bother my nose, mouth and eyes. I am sure once withdrawal is over our looks will come back. I understand how you feel, this is bad enough without feeling hideous all the time. I causes depression , for me because I am considered attractive too.
Link to comment
Share on other sites

I have noticed more gray hair also and my hair is black. My scalp at times itches like crazy. I don’t know if this is a side effect as well. When I look at my scalp it looks normal with no flakes or anything plus my skin has dried out terribly.
Link to comment
Share on other sites

×
×
  • Create New...